# SDR ARWA20050207

- Difficulty date: February 21, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,232 hours, 32,411 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Switching Unit
- Part number: 001048101
- Part serial: 488
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRSPEED FLAGGED AT HOLDING POINT RUNWAY 9, BARBER POLE STUCK AT 250 IAS NEEDLE FLUCTUATES BETWEEN ZERO (O) AND SIXTY (60) KTS.  REMOVED AND REPLACED CADC SWITCHING UNIT IN ACCORDANCE WITH MM 34-16-03.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH MM 34-16-00.
